arrow
Volume 27, Issue 2
Solutions to Boundary Value Problem of Nonlinear Impulsive Differential Equation of Fractional Order

Xinwei Su

Commun. Math. Res., 27 (2011), pp. 114-126.

Published online: 2021-05

Export citation
  • Abstract

This paper is devoted to studying the existence and uniqueness of solutions to a boundary value problem of nonlinear fractional differential equation with impulsive effects. The arguments are based upon Schauder and Banach fixed-point theorems. We improve and generalize the results presented in [B. Ahmad, S. Sivasundaram, Existence results for nonlinear impulsive hybrid boundary value problems involving fractional differential equations, Nonlinear Analysis: Hybrid Systems, 3(2009), 251–258].

  • Keywords

impulsive differential equation, boundary value problem, fractional derivative, fixed-point theorem.

  • AMS Subject Headings

34B37, 26A33

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-27-114, author = {Xinwei and Su and and 18372 and and Xinwei Su}, title = {Solutions to Boundary Value Problem of Nonlinear Impulsive Differential Equation of Fractional Order}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {27}, number = {2}, pages = {114--126}, abstract = {

This paper is devoted to studying the existence and uniqueness of solutions to a boundary value problem of nonlinear fractional differential equation with impulsive effects. The arguments are based upon Schauder and Banach fixed-point theorems. We improve and generalize the results presented in [B. Ahmad, S. Sivasundaram, Existence results for nonlinear impulsive hybrid boundary value problems involving fractional differential equations, Nonlinear Analysis: Hybrid Systems, 3(2009), 251–258].

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19094.html} }
TY - JOUR T1 - Solutions to Boundary Value Problem of Nonlinear Impulsive Differential Equation of Fractional Order AU - Su , Xinwei JO - Communications in Mathematical Research VL - 2 SP - 114 EP - 126 PY - 2021 DA - 2021/05 SN - 27 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19094.html KW - impulsive differential equation, boundary value problem, fractional derivative, fixed-point theorem. AB -

This paper is devoted to studying the existence and uniqueness of solutions to a boundary value problem of nonlinear fractional differential equation with impulsive effects. The arguments are based upon Schauder and Banach fixed-point theorems. We improve and generalize the results presented in [B. Ahmad, S. Sivasundaram, Existence results for nonlinear impulsive hybrid boundary value problems involving fractional differential equations, Nonlinear Analysis: Hybrid Systems, 3(2009), 251–258].

Xinwei Su. (2021). Solutions to Boundary Value Problem of Nonlinear Impulsive Differential Equation of Fractional Order. Communications in Mathematical Research . 27 (2). 114-126. doi:
Copy to clipboard
The citation has been copied to your clipboard